MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.There were no instrument deficiencies identified for this event.Compensation adjustments did not resolve the issue.A review of the batch manufacturing record for clearllab 10c b cell tube, pn: b96805; lot-120321 was performed an no deviations or non-conformances were found that would impact performance.It was recommended that the customer continue to observe the performance of the b-cell tube compare to the other panel tubes.The customer will also continue running the 6-color add-on tube to confirm positive cd10 results with clearllab 10c per their laboratory decision.A new set of reagents was sent to the customer.The assignable cause could not be confirmed.The available information suggests that the even may be sample related a review of the obi service history indicates that no further complaints have been logged by this customer at this time.Bec internal identifier - (b)(6).
 
Event or Problem Description
The customer reported positive cd10 in the clearllab 10 c b-cell tube and negative cd10 in the m1-tube when running it on their navios flow cytometer.The b-cell tube generated positive results for cd10 compared to negative results from the m1-tube from the same test panel for a bone marrow specimen.This issue has only occurred on this one patient sample.No other patient sample nor controls have exhibited the reported issue.Erroneous patient results were generated but were not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.To confirm the customer ran a 6-color add on protocol.The 6-color add-on tubes had the same cd10 clone, but in different dyes (cd10-pe, cd10-apc, and cd10-pc7).Cd10 was negative for all 6-color add-on tubes.

Brand Name
NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key12236603
Report Number1061932-2021-00090
Device Sequence Number3842121
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)170113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1